# SDR SWIA2020090452219

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484.0 CLIP LBL 27 CLIP CRACKED.  C-CHECK RO 9/1/2020.  REMOVED AND INSTALLED NEW FS 484 CLIPS AT LBL 27.0, REF CRJ-200-SRM AND PREVIOUSLY INCORPORATED REO FOR FASTENER CALLOUT ONLY.  SEE CONTINUATION CARD FOR DETAILS.
